# SDR MASA2010122001495

- Difficulty date: December 17, 2010
- Submitted: December 21, 2010
- Operation: Air carrier
- Aircraft: N906FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15006
- Aircraft time: 19,404 hours, 15,125 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Snubber
- Part number: 2R5206B
- Part serial: A0734
- Condition: Inoperative
- Location: Pax Door
- Part time: 16,661 hours, 13,013 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR POWER ASSIST/ SNUBBER INOP.  MX REPLACED ASSIST MOTOR AND AFT SNUBBER.
